# SDR SWIA200717789

- Difficulty date: February 1, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 23,706 hours, 34,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 1050
- Condition: Discharged
- Location: Emergency Light
- Part time: 11,133 hours, 15,625 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS AFT OF ROW 8 INOP.  REPLACED THE AFT EMERGENCY LIGHT BATTERY IAW AFM 33-50-02.  OPERATIONAL CHECKS GOOD.
